MAUDE Adverse Event Report: LIMACORPORATE S.P.A REVISION FEMORAL STEM; REVISION NECK H. 70MM

LIMACORPORATE S.P.A REVISION FEMORAL STEM; REVISION NECK H. 70MM
Model Number 7515.15.020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family revision modular necks, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 to revise hip prosthesis.Patient was reported to be very short and surgery was needed to add length to the prosthetic assembly.Previous surgery is unknown, as well as complete information of original implant.During revision the surgeon removed the pre-existing revision modular neck h70mm (part number 7515.15.020), the femoral modular head xl dia28mm (part number 5010.09.284) and the mobile liner int dia28mm dia48mm (part number 5566.50.420) in order to implant a longer neck (revision modular neck h90mm, part number 7515.15.040) and new modular head and liner of the same size.Surgery was completed as intended.Patient is female, date of birth (b)(6) 1942.The event occurred in the united states.

Brand Name
REVISION FEMORAL STEM
Common Device Name
REVISION NECK H. 70MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24176871
Report Number3008021110-2026-00049
Device Sequence Number21336272
Product Code LPH
UDI-Device Identifier08033390017756
UDI-Public8033390017756
Combination Product (Y/N)N
PMA/510(K) Number
K151739
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number7515.15.020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown